MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES A4E06, PYTHON 11MM-80CM; DXE

APPLIED MEDICAL RESOURCES A4E06, PYTHON 11MM-80CM; DXE
Model Number A4E06
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: "thrombectomy" event description: on (b)(6) 2018: during a preparation for procedure [procedure: thrombectomy].The python catheter a4e03 was opened.During pre-use check: when a medical staff tried to inflate the balloon in the patient's vessel, the staff found leak around inflation tube.The medical staff realized that the inflation tube was broken.The medical staff elected to use another python catheter a4e06 for the surgery.During pre-use check: when the medical staff tried to inflate the balloon, the balloon was ruptured.The medical staff elected to use another device and the procedure was completed with no problem.This event didn't affect the patient." comments from (b)(6): complaint sample was returned from the hospital.The sample will be returned to applied medical.Investigation report for this case is required.Type of intervention: "the medical staff elected to use another device and the procedure was completed with no problem." patient status: "this event didn't affect the patient.".
 
Additional Manufacturer Narrative
Investigation summary: the event unit was returned to applied medical for evaluation.Upon visual inspection, engineering confirmed that the balloon had ruptured.Applied medical has reviewed the details surrounding the event and returned products.At this time, applied medical is unable to confirm the root cause of the event.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary to ensure the performance and safety of its products.

Brand Name
A4E06, PYTHON 11MM-80CM
Common Device Name
DXE
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7631626
Report Number2027111-2018-00210
Device Sequence Number1818961
Product Code DXE
UDI-Device Identifier00607915113452
UDI-Public(01)00607915113452(17)220104(30)01(10)1284924
Combination Product (Y/N)N
PMA/510(K) Number
K970762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Caregivers
Type of Report Initial,Followup
Report Date (Section B) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/04/2022
Device Model NumberA4E06
Device Catalogue Number100624301
Device Lot Number1284924
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2018
Supplement Date Received by Manufacturer05/25/2018
Initial Report FDA Received Date06/22/2018
Supplement Report FDA Received Date07/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1